Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On birth control, getting mucus with little brown blood. What does it mean?

I have been on the pill birth control for 6 years, I am 23 now and my periods on the pill have always been much lighter than before I started the pill. I have to take a pill with a higher amount of progesterone because I was having break through bleeding when I was first put on the pill. For the last year, give or take, my periods have been very heavy (soak a super plus tampon every 2-4 hours for at least 3 days) but the period its self has been a normal length, usually 6 days long. This month my period was very heavy for 5 days, normal for 4 days, then very light with brown blood these last two days, this morning was the 12th day for me to be on my period, when I wiped first thing this morning I had a lot of mucus mixed with a little brown blood and a small (pea to small blueberry) sized peice of grey matter that looked like skin tissue. My husband and I had been intimate last night. What could this mean?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, You are on pills, there is no possibility of pregnancy, but rarely there could be pregnancy, so if you get HPT, even after expulsion you can find whether it is conception product, or not.
The brownish bleeding indicates anemia, or infection. I usually prescribe in such case hematinics, fluconazole, cifixime. so i advise you to consult a gynacologist for treatment. Thank you.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor